{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,1]],"date-time":"2026-07-01T11:33:10Z","timestamp":1782905590418,"version":"3.54.5"},"reference-count":6,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2024,10,12]]},"DOI":"10.7759\/cureus.71309","type":"journal-article","created":{"date-parts":[[2024,10,12]],"date-time":"2024-10-12T14:36:08Z","timestamp":1728743768000},"source":"Crossref","is-referenced-by-count":2,"title":["Severe Hyponatremia Caused by Sertraline-Induced Syndrome of Inappropriate Antidiuretic Hormone Secretion: A Complication With Critical Implications for Patient Safety"],"prefix":"10.7759","author":[{"given":"Sheldon W","family":"Joseph","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Krista E","family":"Grant","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"John M","family":"Sousou","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nadim","family":"Qadir","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Pramod","family":"Reddy","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1345\/aph.1G293","article-title":"Hyponatremia associated with selective serotonin-reuptake inhibitors in older adults","volume":"40","author":"Jacob S","year":"2006","unstructured":"Jacob S, Spinler SA. Hyponatremia associated with selective serotonin-reuptake inhibitors in older adults. Ann Pharmacother. 2006, 40:1618-22. 10.1345\/aph.1G293","journal-title":"Ann Pharmacother"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1590\/s1807-59322006000600015","article-title":"Antidepressant-induced hyponatremia","volume":"61","author":"Cury LH","year":"2006","unstructured":"Cury LH, Kitadai FT, Helou CM. Antidepressant-induced hyponatremia. Clinics (Sao Paulo). 2006, 61:579-80. 10.1590\/s1807-59322006000600015","journal-title":"Clinics (Sao Paulo)"},{"key":"ref3","article-title":"Hyponatremia and the syndrome of inappropriate secretion of antidiuretic hormone associated with the use of selective serotonin reuptake inhibitors: a review of spontaneous reports","volume":"155","author":"Liu BA","year":"1996","unstructured":"Liu BA, Mittmann N, Knowles SR, Shear NH. Hyponatremia and the syndrome of inappropriate secretion of antidiuretic hormone associated with the use of selective serotonin reuptake inhibitors: a review of spontaneous reports. CMAJ. 1996, 155:519-27.","journal-title":"CMAJ"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1210\/jc.2012-2031","article-title":"Syndrome of inappropriate ADH secretion and severe osteoporosis","volume":"97","author":"Sejling AS","year":"2012","unstructured":"Sejling AS, Pedersen-Bjergaard U, Eiken P. Syndrome of inappropriate ADH secretion and severe osteoporosis. J Clin Endocrinol Metab. 2012, 97:4306-10. 10.1210\/jc.2012-2031","journal-title":"J Clin Endocrinol Metab"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1136\/jclinpath-2014-202243","article-title":"The syndrome of inappropriate antidiuresis is associated with excess long-term mortality: a retrospective cohort analyses","volume":"67","author":"Basu A","year":"2014","unstructured":"Basu A, Ryder RE. The syndrome of inappropriate antidiuresis is associated with excess long-term mortality: a retrospective cohort analyses. J Clin Pathol. 2014, 67:802-6. 10.1136\/jclinpath-2014-202243","journal-title":"J Clin Pathol"},{"key":"ref6","doi-asserted-by":"crossref","DOI":"10.1002\/j.1875-9114.1996.tb03652.x","article-title":"Sertraline-associated syndrome of inappropriate antidiuretic hormone: case report and review of the literature","volume":"16","author":"Bradley ME","year":"1996","unstructured":"Bradley ME, Foote EF, Lee EN, Merkle L. Sertraline-associated syndrome of inappropriate antidiuretic hormone: case report and review of the literature. Pharmacotherapy. 1996, 16:680-3.","journal-title":"Pharmacotherapy"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/300814-severe-hyponatremia-caused-by-sertraline-induced-syndrome-of-inappropriate-antidiuretic-hormone-secretion-a-complication-with-critical-implications-for-patient-safety","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,10,12]],"date-time":"2024-10-12T14:36:09Z","timestamp":1728743769000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/300814-severe-hyponatremia-caused-by-sertraline-induced-syndrome-of-inappropriate-antidiuretic-hormone-secretion-a-complication-with-critical-implications-for-patient-safety"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,10,12]]},"references-count":6,"URL":"https:\/\/doi.org\/10.7759\/cureus.71309","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2024,10,12]]}}}